# SDR 95ZZZM238

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423JS
- Make and model: Dorner DO328100
- Aircraft serial: 3032
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Bleed Air Warn
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 4023 - CREW REJECTED TAKEOFF AFTER RECEIVING BLEED AIR SHUTOFF VALVE CAS MESSAGE.  AIRCRAFT RETURNED TO GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE CONDUCTED AN OPERATIONAL CHECK OF THE SYSTEM IAW DO328MM 36-00-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
